Remarks on contractive conditions of integral type
By Jacek R. Jachymski. 2009
49 citations recorded by the source corpus.
Subfields: Applied Mathematics, Computational Theory and Mathematics, Geometry and Topology
View Paper: https://www.semanticscholar.org/paper/32a8794416a2eaa2e4bd59c81ac3125306b41630
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
In Computational Theory and Mathematics
In Geometry and Topology
Citations in the corpus
- Fixed point theorems for mappings satisfying contractive conditions of integral type and applications (2011, methodology): “The authors [2,3,9-11,28,30] and others continued the study of Branciari.”